# SDR DALA1031023210

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 61,982 hours, 27,447 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FORWARD RIGHT OVERWING EMERGENCY EXIT DOOR LEFT LOAD TRANSMITTING PROFILE.  REPAIRED PER SRM 51-42-11.
